# SDR DHL2003741526

- Difficulty date: March 24, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-200
- Aircraft serial: 21931
- Aircraft time: 44,384 hours, 35,863 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RT WING, LWR I/B LEADING EDGE, INSIDE ACCESS PANEL CAVITY 6401 UPPER O/B, L/E WEB TO L/E SKIN ATTACH ANGLE HAS 2 INCH CRACK.  REMOVED FASTENERS RT LOWER I/B, L/E INSIDE ACCESS PANEL UPPER O/B L/E WEB TO L/E SKIN ANGLE IAW B-727 SRM 51-30-2.  CUT OUT DAMAGED AREA, DIMENSIONS 17.5 X 2.5.  FABRICATED ANGLE REPAIR, DIMENSIONS 17.5 X 2.5 AND SPLICE REPAIR DIMENSIONS, 9.5 X 2.5 INCH.  MATERIAL USED 2024 T-3 .080 PO 123 IAW B-727 SRM 57-20-2 FIG 1.  TREATED AND PRIMED IAW B-727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B-727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B-727 SRM 51-40-3 FIG 2 51-30-2.
